It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pregnancy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-07-2005, 07:21 PM   #1
Newbie
(female)
 
Join Date: Jul 2005
Posts: 1
babygurl22 HB User
Unhappy Scared

About a week ago i had sex with my boyfriend and he came in me for the 1st time.. he didnt tell me that he did until 2 days after.. so the day he told me i got *the morning after pill*.. its been about a week and ive been feeling sick and like im goin to vomit.. and now today i started bleeding but its a brown color.. im nervous that i might be pregnant.. or that something is wrong.. does anyone know anything?

 
Old 07-07-2005, 09:52 PM   #2
Senior Member
(female)
 
Join Date: Mar 2005
Location: Indiana
Posts: 214
JennaLynnK HB User
Re: Scared

I heard those morning after pills can do strange things to your next period. Its basically a high dose of birth control, so its bound to mess with your hormones. Everything is probably fine

 
Sponsors Lightbulb
   
Old 07-08-2005, 05:20 AM   #3
Veteran
(female)
 
Join Date: Dec 2004
Posts: 468
Spanish HB User
Re: Scared

{removed}
I strongly suspect that it is the nervousness and anxiety that is making you feel sick. Anxiety can also delay your period, so don't panic if it is later than you would normally expect. Once you get to the date that your period would normally start you can take a home pregnancy test to finally put your mind to rest.

It's hard to comment on the bleeding without knowing whereabouts you are in your cycle. Are you due for your period about now? What stage of your cycle were you at when you had sex with your boyfriend?

By the way, you say it was the first time that he came inside you which seems to imply that you're using the pull-out method. Be warned there are many, many pregnant women on this board who can testify that this method is not reliable!

Spanish

Last edited by Moderator BAC; 07-08-2005 at 07:49 AM. Reason: No longer relevant.

 
Old 07-08-2005, 07:35 AM   #4
Senior Veteran
(female)
 
Join Date: Feb 2005
Location: Michigan
Posts: 761
Valerie_s HB User
Re: Scared

Spanish is right on all accounts dont worry about it , it will only exacerbate symptoms you may think you have, I say wait it out.....Good Luck

Last edited by Valerie_s; 07-08-2005 at 07:35 AM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Scared to start Methotrexate MegHurts Arthritis 6 05-18-2009 04:49 PM
Scared of others throwing up 777444b Panic Disorders 3 08-23-2008 06:02 AM
Please! I am so scared, I just want to give up! Hamilton92 Digestive Disorders 6 09-15-2007 05:39 AM
feeling scared/anxious snoopy63 Cancer: Lung 6 05-28-2007 02:12 PM
Addiction to oppiates, I am scared. Anyone else? Need advice!!! Chaddyfriend Addiction & Recovery 10 12-01-2005 10:34 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Seraph (6), quinyonna07 (2), Kali333 (2), cattieos (2), mumovhann (2), kittenkaboodle (2), Xkwizit (2), TwinMamma (2), Administrator (1), Blastoff9600 (1)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (770), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 12:30 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!